Posted By Kathy on May 08, 1999 at 21:24:34
I have been having skipped beats for many years now. About 10 years ago, I was diagnosed with Mitral Valve Prolapse. When I started experiencing more of them a year ago, I had another Thalium Stress Test and wore an event monitor and was told I do not have MVP but I do have PVC's. My question is about the feeling of faintness. Recently I have been feeling faint but not having PVC's at the same time. My doctor said it is due to the PVC's but I'm not sure. Do other people with PVC's experience this feeling that they are going to faint? These two symptoms seem to be happening at different times. Since the first few faint spells, I have been having more of them in times of stress so I think that is anxiety. But sometimes they come on all by themselves. Would a Beta Blocker or an antidepressant help me?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.